ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О расходящихся рядах Фурье по равномерно ограниченным ортонормированным системам

Галстян, С. Ш. (1986) О расходящихся рядах Фурье по равномерно ограниченным ортонормированным системам. ՀՍՍՀ ԳԱ Զեկույցներ, 83 (2). pp. 66-68. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
4Mb

Item Type:Article
Additional Information:Հավասարաչափ սահմանափակ օրթոնորմավորված համակարգերով տարամետ Ֆուրյեի շարքերի մասին։ On divergent series with uniformly bounded systems.
Uncontrolled Keywords:Գալստյան Ս. Շ., Galstian S. Sh.
Subjects:Q Science > QA Mathematics
ID Code:5008
Deposited By:NAS Reports
Deposited On:15 Feb 2013 16:02
Last Modified:13 Mar 2014 08:18

Repository Staff Only: item control page